# SDR SWAA2015052640013

- Difficulty date: May 14, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 35,188 hours, 23,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 5920838
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, RT LOUVER FWD LOWER ATTACHMENT CLIP CRACKED.  R & R CLIP IAW DWG.
